# SDR UAB2004F00000

- Difficulty date: May 27, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N480EH
- Make and model: Enstrm ENSTROM480
- Aircraft serial: 5046
- Engine: Allsn 250C20
- System (JASC): 7921 · Engine Oil Cooler
- Part: Flex Pack
- Part number: 28010413
- Condition: Failed
- Location: Cooler Drshft
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION AFTER ENGINE OIL COOLER DRIVE SHAFT FLEX PACK FAILURE.  THE AIRFRAME WAS FOUND TO BE CRACKED APPROXIMATELY 90 PERCENT AROUND THE CIRCUMFERENCE OF THE TUBE.  THIS WAS BELOW THE WELD, RT SIDE, AFT OF RT AFT TRANSMISSION MOUNT AREA.  RECOMMEND A ONE TIME INSPECTION (VISUAL) OF THIS AREA.  AFTER LANDING FOR HIGH OIL TEMP.  THE OIL COOLER DRIVESHAFT WAS FOUND LAYING ON THE ENGINE.  EXAMINATION FOUND THAT BOTH FLEX PLATES HAD SEPARATED.  ONE BOLT WAS FOUND TO HAVE 2 BEVELED WASHERS ON ONE SIDE OF FLEX PLATE INSTEAD OF 1. ONE WAS FOUND TO HAVE FLAT SIDE OF WASHER NEXT TO FLEX PLATE.  RECOMMEND ONE TIME INSPECTION, FOR PROPER INSTALLATION.
